# SDR DALA2022050403136

- Difficulty date: May 1, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,646 hours, 22,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Will Not Arm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 R4 DOOR WILL NOT ARM. CORRECTIVE ACTION: NO TROUBLE FOUND IAW B757 AMM 52-11. (8386772)
